# SDR USAA950188

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-947
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 200 INCH CORRODED AREA STATION 727 TO 767 AND 847 TO 947 RIGHT ANGLE IN AFT CARGO.  REPAIRED PER SRM 51-10-02 AND 51-40-02.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (Z)
